Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
Burning sensation is usually a pain syndrome associated with nerves, i.e.,neuropathic pain. It can also be associated with systemic disorders such as rheumatological and endocrine (e.g., the two disorders you mention). (Another cause of neuropathy is vitamin B12 deficiency). Neuropathic pain can be diagnosed by history and physical, and also may include an examination called EMG/NCS which assesses the condition of your nerves. This is performed at most neurology clinics. Additionally, blood tests are indicated to find the etiology of the neuropathic pain. The most common cause of neuropathy is diabetes; thus, this should always be tested in the workup. Treatment for neuropathic pain includes treating the underlying cause but also medications such as gabapentin and pregabalin may help. Since you are already on one of these medications, you should discuss with your physician if the dose can be safely titrated.
Lastly, you should follow up with your primary physician. You may need a referral to a neurologist for a neuropathy evaluation.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
My endocrine doctor ordered some lab tests,i have excess B12 1249 (normal range 211-946).Also my Total Bilirubin is 2.6,this one always high for last five years(fluctuating between 2 to 2.75). My all remaining lab results are normal.
I stopped taking B12(1000 IU),and continuing on D-vit,Lyrica and Levothyroxin.
Burning sensation got controlled but if i go to sun again same thing happening.
Now i have new symptoms started for last 3 days,cold sensation on the skin,more on joints.EMG was done 4 months ago,which was normal.
Do you think this cold sensation also because of B12 high ?
I can't comment on the cause of your burning sensations, but have to say your dose of Lyrica is very low. Ask your doctor for an increase, and follow instructions carefully for titrating it up over time. 75 mg isn't enough to do anything.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.